# SDR SWAA2023062058294

- Difficulty date: June 12, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 56,401 hours, 33,937 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE / INSTALL PHOTOLUMINSCENT STRIPS FROM CENTER WING BOX AREA<[01] REMOVED PHOTOLUMINESCENT STRIPS FROM CENTER WING BOX AREA IAW AMM-33-51-15-000-802.  INSTALLED PHOTOLUMINSCENT STRIPS IN CENTER WING BOX AREA IAW AMM 33-51-15-000-802.
